# SDR MK1Y20220706005

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

:  EXTERNAL FUSELAGE SKIN, STA 1487, STR-22L – STR-23L: DURING MAINTENANCE INSPECTION AT IAI, SCRATCHES WERE FOUND AT DATUM LOCATION. THE DAMAGE WAS BLENDED OUT AND FOUND WITHIN LIMITS, HOWEVER, THE BLEND OUT IS AMONG THE FASTENERS THAT PROHIBITED PER SRM 53-00-01, AD1, DETAIL II.
